# SDR 96FDEA00565

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65216352
- Condition: Delaminated
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0248 AND 003, RT WING O/B TRAILING EDGE AFT FLAP IS DELAMINATED APPROX 96 INCHES FROM I/B EDGE.
